Integral identities for two special functions and their applications to an integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_6_a0,
author = {V. F. Volkodavov and N. Ya. Nikolaev},
title = {Integral identities for two special functions and their applications to an integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1993},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a0/}
}
TY - JOUR AU - V. F. Volkodavov AU - N. Ya. Nikolaev TI - Integral identities for two special functions and their applications to an integral equation JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1993 SP - 3 EP - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1993_6_a0/ LA - ru ID - IVM_1993_6_a0 ER -
V. F. Volkodavov; N. Ya. Nikolaev. Integral identities for two special functions and their applications to an integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1993_6_a0/